# SDR UALA2010012100258

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 39,613 hours, 15,409 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 42
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW SYS HYD LOSS, RTFL.  REPLACED HP FILTER ELEMENT.  NO EVIDENCE OF DEBRIS.  TROUBLESHOT OVERHEAT PROBLEM AND FOUND BAD CHECK VALVE 3083G.  REMOVED DEFECTIVE CHECK VALVE.  REPLACED AND PERFORMED HIGH POWER RUN FOR 25 MINS.  REPLACED TEMP TRANSMITTER 3381GR DUE TO YELLOW SYSTEM OVERHEAT, OVERHEAT MSG DID NOT RE-APPEAR AND ALL INDICATIONS NORMAL.  OK FOR RETURN TO SERVICE.
